# SDR FDKA2009040900069

- Difficulty date: April 9, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N854MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145490
- Aircraft time: 15,066 hours, 14,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6189 JFK-RIC.  ROW 3 BULKHEAD EMERGENCY LIGHT INOP.  RELAMPED EMERGENCY LIGHT.
